Authentication in stealth distributed hash tables

MacQuire, Andrew and Brampton, Andrew and Rai, Idris A. and Race, Nicholas J.P. and Mathy, Laurent (2008) Authentication in stealth distributed hash tables. Journal of Systems Architecture, 54 (6). 607 - 618. ISSN 1383-7621

[img]
Preview
PDF
science.pdf - Published Version

Download (237kB)

Abstract

Most existing DHT algorithms assume that all nodes have equal capabilities. This assumption has previously been shown to be untrue in real deployments, where the heterogeneity of nodes can actually have a detrimental effect upon performance. We now acknowledge that nodes on the same overlay may also differ in terms of their trustworthiness. However, implementing and enforcing security policies in a network where all nodes are treated equally is a non-trivial task. We therefore extend our previous work on Stealth DHTs to consider the differentiation of nodes based on their trustworthiness rather than their capabilities alone.

Item Type: Journal Article
Journal or Publication Title: Journal of Systems Architecture
Additional Information: Selection of best papers from the 32nd EUROMICRO Conference on ˜Software Engineering and Advanced Applications" (SEAA 2006)
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/1700/1712
Subjects:
Departments: Faculty of Science and Technology > School of Computing & Communications
ID Code: 52290
Deposited By: ep_importer_pure
Deposited On: 19 Jan 2012 16:03
Refereed?: Yes
Published?: Published
Last Modified: 16 Feb 2020 01:40
URI: https://eprints.lancs.ac.uk/id/eprint/52290

Actions (login required)

View Item View Item